# SDR FDEA202009212285

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 57,016 hours, 26,403 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR HANDLE HAS GOUGE ON INNER SURFACE.  REPAIRED FWD CARGO DOOR HANDLE GOUGE, IAW FEDEX EA F-5230-T3056468 P1 TITLE: DOORS-CARGO DOOR/HYD SYS-NO 1 CARGO DOOR EXTERIOR HANDLE REPAIR.
